# SDR DL764101289

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 34,656 hours, 9,619 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 2420 · AC Generation System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Ac Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS WARNING CAUTION MSG STARTING WITH RT AC BUSS OFF WITH BOTH GENERATORS WORKING NORMALLY AND NO FURTHER STATUS MSGS AND PROPER VOLTS AND FREQS.  BITE ON BPCU FOUND NO FAULTS.  DEPOWERED ACFT, RESTORED PWR.  MSG CLEARED. STARTED BOTH ENGINES AT GATE MSG DID NOT RETURN. ALL INDICATIONS NORMAL. ACFT OK FOR SV.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
